MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION RETRIEVABLE VENA CAVA FILTER (70CM); FILTER, INTRAVASCULAR, CARDIOVASCULAR

ARGON MEDICAL DEVICES OPTION RETRIEVABLE VENA CAVA FILTER (70CM); FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 352506070E
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A doctor was placing an option filter into a patient with some scaring and thicker than average vein calcification.The site was pre dilated with a 6fr sheath and then option was placed over a guidewire without issue.Venogram was performed and option was placed via the pusher without incident.When removing the sheath there was significant resistance and recoiling.The doctor moved closer to the insertion site and attempted to remove the sheath again and the sheath under tension came out but upon examination the tip of the sheath became dislodge and the coil of the sheath was seen at the distal end.Imagining was performed that showed a r/o band in the patient.Attempts were made at a cutdown by attending doctor, but were unable to see or get to the piece of sheath.Patient was sent for a ct scan and the marker band was seen within the venous vessel wall but had not moved.Decision was made to leave the material in the patient and patient was discharged.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.No samples were returned from the customer for review.Additionally, no photographic or visual evidence of any kind was provided, which would have allowed the allegation to be reviewed.Without necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action currently.As a result, no corrective action is required at this point.However, if samples are returned later, we would be happy to reopen this complaint for re-evaluation.Additional information provided in h.6.And h.11.

Brand Name
OPTION RETRIEVABLE VENA CAVA FILTER (70CM)
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23857275
Report Number0001625425-2025-01158
Device Sequence Number10389478
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)280912(10)11637522
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11637522
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown